# SDR YENA2022061400605

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Housing
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON INBOARD LUG BUSHING HOUSING AT RH ELEVATOR HINGE 3; REF TOMX NR 00314 WO 1931: INBOARD LUG BUSHING HOUSING AT RH ELEVATOR HINGE 3 WAS REPAIRED PER EMB-190 SRM 55-21-00. REPAIR 51 AND EMB 190 SRM 51-29-00 WORK ACCOMPLISHED BY 200702030 INSP BY 200900620.
